Reply To: Prickly/water droplet sensations

May 19, 2012 at 12:10 am

Bny–i agree, i really miss the private messaging feature too—that way we could talk back and forth without intruding all over each others posts. that is good you got your infusions every other week now ๐Ÿ™‚ hopefully that will help. Im back on the loading dose 2 days every 6 weeks–not really enough, but getting me through until i try the rituxin. should be starting in the next few weeks. due to the paraneoplastic antibody i have, the dr is making me do a full cancer screening before starting, upper gi, lower gi, pelvic biopsy—all joyous stuff–lol!!! i have never heard of carrimmune, have always got gamunex for ivig. good luck with it–keep me posted, i had no side effects from the gamunex, but then again i dont know if that’s such a good thing,because i didnt get better on it either???
Dave– i have read the posts you were talking about, Allaug had success with rituxin ,Norb did not, i also read Soapy’s–he kept a diary of his time on rituxin, he went into remission on it ๐Ÿ™‚ so was the infusion you just had the beginning of your second round? yes i agree you practically need a chemistry degree to figure out some of rituxin talk–lol. I dont have anti-mag or MGUS but my igm and igg is slightly elevated, and i have a paraneoplastic antibody (VGKC). Im just trusting my DRs judgement on this rituxin thing, i suggested an immunosuppressant since im continuing to progress after almost 3 years on ivig and she chose rituxin. the protocol is different, mine is a higher dose in two instead of four infusions. Guess with the possibility of that much benedryl , i will plan on not working, plus infusing 1000mg at a slow rate will most likely take all day anyway.
im curious to see if you will see any results after this next round of infusions? did you get absolutely nothing with the first four? did you continue with the ivig once you started the rituxin? i’ve seen it both ways, some have both, my dr is stopping the ivig while im trying rituxin. good luck to you too–and thanks again for sharing your info on the rituxin. Lori